Residential College | false |
Status | 已發表Published |
The tensor splitting with application to solve multi-linear systems | |
Liu, Dongdong1![]() ![]() ![]() | |
2018-03 | |
Source Publication | JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS
![]() |
ISSN | 0377-0427 |
Volume | 330Pages:75-94 |
Abstract | In this paper, firstly, we introduce the variant tensor splittings, and present some equivalent conditions for a strong M-tensor based on the tensor splitting. Secondly, the existence and uniqueness conditions of the solution for multi-linear systems are given. Thirdly, we propose some tensor splitting algorithms for solving multi-linear systems with coefficient tensor being a strong M-tensor. As an application, a tensor splitting algorithm for solving the multi-linear model of higher order Markov chains is proposed. Numerical examples are given to demonstrate the efficiency of the proposed algorithms. (C) 2017 Elsevier B.V. All rights reserved. |
Keyword | Inverse Of a Tensor Tensor Splitting Strong M-tensor Multi-linear Systems Tensor Splitting Algorithms |
DOI | 10.1016/j.cam.2017.08.009 |
URL | View the original |
Indexed By | SCIE |
Language | 英語English |
WOS Research Area | Mathematics |
WOS Subject | Mathematics, Applied |
WOS ID | WOS:000415783000007 |
Publisher | ELSEVIER SCIENCE BV |
The Source to Article | WOS |
Scopus ID | 2-s2.0-85028921784 |
Fulltext Access | |
Citation statistics | |
Document Type | Journal article |
Collection | DEPARTMENT OF MATHEMATICS |
Corresponding Author | Li, Wen |
Affiliation | 1.Department of Mathematics, University of Macau, Macau 2.School of Mathematical Sciences, South China Normal University, Guangzhou, 510631, China |
First Author Affilication | University of Macau |
Recommended Citation GB/T 7714 | Liu, Dongdong,Li, Wen,Vong, Seak-Weng. The tensor splitting with application to solve multi-linear systems[J]. JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 2018, 330, 75-94. |
APA | Liu, Dongdong., Li, Wen., & Vong, Seak-Weng (2018). The tensor splitting with application to solve multi-linear systems. JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 330, 75-94. |
MLA | Liu, Dongdong,et al."The tensor splitting with application to solve multi-linear systems".JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS 330(2018):75-94. |
Files in This Item: | There are no files associated with this item. |
Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.
Edit Comment